On integers with many small prime factors
Compositio Mathematica, Volume 26 (1973) no. 3, pp. 319-330.
@article{CM_1973__26_3_319_0,
     author = {Tijdeman, R.},
     title = {On integers with many small prime factors},
     journal = {Compositio Mathematica},
     pages = {319--330},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     mrnumber = {325549},
     zbl = {0267.10056},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_319_0/}
}
TY  - JOUR
AU  - Tijdeman, R.
TI  - On integers with many small prime factors
JO  - Compositio Mathematica
PY  - 1973
SP  - 319
EP  - 330
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_3_319_0/
LA  - en
ID  - CM_1973__26_3_319_0
ER  - 
%0 Journal Article
%A Tijdeman, R.
%T On integers with many small prime factors
%J Compositio Mathematica
%D 1973
%P 319-330
%V 26
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1973__26_3_319_0/
%G en
%F CM_1973__26_3_319_0
Tijdeman, R. On integers with many small prime factors. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 319-330. http://www.numdam.org/item/CM_1973__26_3_319_0/

A. Baker [1] Linear forms in the logarithms of algebraic numbers IV, Mathematika, 15 (1968), 204-216. | MR | Zbl

A. Baker [2] Contributions to the theory of diophantine equations: II. The diophantine equation y2 = x3+k. Phil. Trans. Royal Soc. (London), A 263 (1968), 193-208. | Zbl

A. Baker [3] A sharpening of the bounds for linear forms in logarithms II, to appear in the Siegel birthday volume of Acta Arith. | Zbl

B.J. Birch, S. Chowla, M. Halljr. and A. Schinzel [4] On the difference x3-y2, Norske Vid. Selsk. Forh. (Trondheim), 38 (1965), 65-69. | MR | Zbl

J.W.S. Cassels [5] On a class of exponential equations, Arkiv f. Mat., 4 (1963), 231-233. | MR | Zbl

J. Coates [6] An effective p-adic analogue of a theorem of Thue, Acta Arith., 15 (1969), 279-305; II: 16 (1970), 399-412; III: 16 (1970), 425-435. | MR | Zbl

P. Erdös [7] Some recent advances and current problems in number theory, Lectures on Modern Mathematics, Vol. III, 196-244, Wiley, New York, 1965. | MR | Zbl

P. Erdös and J.L. Selfridge [8 ] Some problems on the prime factors of consecutive integers II, Proc. Washington State Univ. Conf. Number Theory, Pullman (Wash.), 1971. | MR | Zbl

N.I. Fel'Dman [9] Improved estimate for a linear form of the logarithms of algebraic numbers, Mat. Sb., 77 (1968), 432-436. Transl. Math. USSR Sb., 6 (1968), 393-406. | MR | Zbl

D. Hanson [10] On the product of the primes, Canad. Math. Bull., 15 (1972), 33-37. | MR | Zbl

D.H. Lehmer [11] On a problem of Størmer, Illinois J. Math., 8 (1964), 57-79. | MR | Zbl

D.H. Lehmer [12] The prime factors of consecutive integers, Amer. Math. Monthly, 72 (1965) no. 2, part II, 19-20. | MR | Zbl

K. Mahler [13] Zur Approximation algebraischer Zahlen, Math. Ann., I: 107 (1933), 691-730, II: 108 (1933), 37-55. | JFM | Zbl

K. Mahler [14] Lectures on diophantine approximations. Part 1: g-adic numbers and Roth's theorem. Univ. of Notre Dame Press, Ind., 1961. | MR | Zbl

G. Pólya [15] Zur arithmetischen Untersuchung der Polynome, Math. Z., 1 (1918), 143-148. | JFM | MR

K. Ramachandra [16] A note on numbers with a large prime factor II, J. Indian Math. Soc., 34 (1970), 39-48. | MR | Zbl

J. Barkley Rosser and L. Schoenfeld [17] Approximate formulas for some functions of prime numbers, Illinois J. Math., 6 (1962), 64-94. | MR | Zbl

C. Siegel [18] Approximation algebraischer Zahlen, Math. Z., 10 (1921), 173-213. | JFM | MR

C. Siegel [19] Über Näherungswerte algebraischer Zahlen, Math. Ann., 84 (1921), 80-99. | JFM | MR

V.G. Sprindžuk [20] A new application of p-adic analysis to representation of numbers by binary forms, Izv. Akad. Nauk SSSR, Ser. Mat. 34 (1970), 1038-1063. Transl. Math. USSR Izvestija, 4 (1970), 1043-1069. | MR | Zbl

V.G. Sprindžuk [21] New applications of analytic and p-adic methods in diophantine approximations, Proc. Intern. Congress Math. Nice 1970, Gauthier Villars, Paris, 1971. | MR | Zbl

C. Størmer [22] Sur une équation indéterminée, C. R. Paris, 127 (1898), 752-754. | JFM

A. Thue [23] Bermerkungen über gewisse Näherungsbrüche algebraischer Zahlen, Skrift. Vidensk. Selsk. Christ., 1908, Nr. 3. | JFM